# SDR 01FDEA01090

- Difficulty date: December 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N186
- Make and model: Boeing 727-100
- Aircraft serial: 18872
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CLIMBOUT UNABLE TO PRESSURIZE - TRIED MANUALLY TO PRESSURIZE, NO HELP.  ALL DOOR LIGHT INDICATIONS NORMAL.  UPON ARRIVAL IN RST MAIN ENTRY DOOR UPPER AFT GUIDE ROLLER OUT OF GUIDE, CAUSING DOOR TO NOT PROPERLY SEAT.  OPENED/CLOSED DOOR FROM INSIDE/OUTSIDE SEVERAL TIMES WITH NO FURTHER DEFECTS NOTED.  PERFORMED PRESS CK OF A/C PER JRH 7-13.  A/C PRESS NORMALLY.  A/C OK FOR SERVICE.
